# SDR 95ZZZW147

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26548
- Make and model: Cessna 402C
- Aircraft serial: 402C0347
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 119,29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN UNDER AND AFT OF EXHAUST PIPE RT WING.  CORROSION UNDER EXHAUST PIPE LT WING.  SKIN WAS REPLACED AT WS 119.29.
